MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG PAEDIGAV SYSTEM 4/24; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG PAEDIGAV SYSTEM 4/24; HYDROCEPHALUS MANAGEMENT
Model Number FV278T
Medical Device Problem Codes Obstruction of Flow (2423); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 12/18/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing site evaluation: no product received to date.Should relevant additional information/investigation results become available, an additional medwatch report will be submitted.
 
Event or Problem Description
It was reported that a paedigav valve (#fv278t) was implanted and explanted.So far, we have no information about the reason for the explant.The complained product was not yet sent to the manufacturer for investigation.No patient complications were reported as a result of the revision procedure.
 
Event or Problem Description
It was reported that a ventricular cathetre from a paedigav shunt system (#f v278t) was implanted on (b)(6) 2019 and explanted on (b)(6) 2024.The ventricular catheter was explanted due to a blockage.The complained product was sent to the manufacturer for investigation.No patient complications were reported as a result of the revision procedure.
 
Additional Manufacturer Narrative
Manufacturing site evaluation: visual inspection: during the investigation, visible depositis on the perforation and calcification on the catheter were determinde permeability test: a permeability test has shown that the cathter is permeable.Results: based on our investigation results, we can determine visible deposits on the perforation of the ventricular catheter.The deposits had no effect upon the specifications at the time of the examination.The catheter is permeable.Organic material in the csf can temporarily influence the function and are known side effects in hydrocephalus therapy.We can exclude a defect at the time of release.The product met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.The examination of the return has been completed with the drafting of this report.

Brand Name
PAEDIGAV SYSTEM 4/24
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key21348363
Report Number3004721439-2025-00022
Device Sequence Number7853856
Product Code JXG
UDI-Device Identifier04041906115401
UDI-Public4041906115401
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K011030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Model NumberFV278T
Device Catalogue NumberFV278T
Device Lot Number20036208
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2025
Supplement Date Received by Manufacturer02/26/2025
Initial Report FDA Received Date02/10/2025
Supplement Report FDA Received Date03/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/09/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown